| Model Number |
797415 |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the intrasight mobile system touchscreen monitor (tsm) fell due to unsecured clamp, and cracked the screen but still fully functional.Additionally, the tsm bracket was found bent.There was no patient present and no user injury reported.The touchscreen monitor was returned for evaluation.Visual inspection confirmed a crack with missing screen material, resulting in sharp edges.This product problem is being reported in an abundance of caution because the touchscreen monitor has sharp edges that can result in a potential for harm.
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacture¿s policy.Blocks a2-a6: no patient involvement.Blocks b6 & b7: no patient involvement.Block c: not applicable.Block d4: expiration date is not applicable.Blocks d6, d7 & d10: not applicable; no patient involvement.Block h6: based on the complaint details, the touchscreen monitor dropped a the customer site due to an unsecured clamp.The device integrity can be affected by external factors such as device manipulation, its impact, and applied pressure associated with use and handling.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.